MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2025.During the procedure the visualization was lost, the screen went back to the home screen.The procedure was completed with another device of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6.Device code a06 is being used to capture the reportable event of scope loss of visualization.
 
Additional Manufacturer Narrative
Block h6: device code a06 is being used to capture the reportable event of scope loss of visualization.Block h11: the returned exalt model b scope was analyzed, passed all tests performed, and exhibited normal device characteristics.A visual inspection was performed; the device did not have any visual damage.During testing, the image displayed as expected.During the functional test, the tip was articulated without any issues, the electrical test measurements were within the normal values.The reported event was not confirmed.Based on all available information, the evaluation conclusion is that no problem was detected.
 
Event or Problem Description

Brand Name
EXALT? MODEL D
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key21977897
Report Number3005099803-2025-02079
Device Sequence Number15766088
Product Code FDT
UDI-Device Identifier08714729995746
UDI-Public(01)08714729995746(17)260601(10)34149571
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberM0054242CE0
Device Catalogue NumberM0054242CE0
Device Lot Number0034149571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown